MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Israel journal of medical sciences · 1989

Renal papillary necrosis in a child with rheumatic carditis treated with aspirin.

Gradus D B, Zuker N, Barki Y

Клинический случайСтатьяПеревод в очереди

Аннотация

A child with rheumatic carditis developed acute renal failure due to renal papillary necrosis while receiving a short course of aspirin treatment. It is suggested that in this child the aspirin therapy predisposed the renal medulla to hypoxic damage induced by the carditis and congestive heart failure. It is therefore recommended that children receiving aspirin or other nonsteroidal anti-inflammatory drugs, even for a short time, be closely observed and the drug discontinued of hypoxia is evident. Moreover, during illnesses tending to cause hypoxia such as carditis, aspirin or other nonsteroidal anti-inflammatory drugs are best avoided since they are additional risk factors for renal damage.

Для цитирования: Gradus D B, Zuker N, Barki Y. Renal papillary necrosis in a child with rheumatic carditis treated with aspirin.. Israel journal of medical sciences. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.